# SDR DHL200072423C

- Difficulty date: March 7, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Sensor
- Part number: FSA342418
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND BROKEN FLIGHT RECORDER AILERON SURFACE POSITION SENSOR.  REMOVED AND REPLACED DFDR AILERON POSITION SENSOR PER FLIGHT SYSTEMS ENG DWR 7277342121.  ADJUSTED DFDR AILERON POSITION SENSOR PER FLIGHT SYSTEMS ENG REPORT NR 95-03-27.  CHECKED DFDR AILERON POSITION SENSOR PER FLIGHT SYS ENG REPORT NR 95-03-27.
